# SDR CALA2013082090586

- Difficulty date: August 14, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 86,982 hours, 13,814 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE OH LP 2 STATUS MESSAGE.   REPLACED UPPER FWD OH DETECTOR PER MM.  PROBLEM REOCCURRED. REPLACED CONNECTOR D4148J AND REPAIRED ALL ASSOCIATED WIRING IN CONNECTOR, OPS CHECKED GOOD PER SSM.
